MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 2, 13MM; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 2, 13MM; SEE H10
Model Number 02-022-44-2013
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent proposed revision or revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Event or Problem Description
It was reported via legal brief that on (b)(6) 2020, a patient underwent a left knee revision surgery in which she was implanted with exactech, left knee revision, serial #(b)(4).It is stated that ¿the left knee revision implant again failed¿; she required an additional revision surgery and will be required to undergo further revision surgery.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 2, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16657264
Report Number1038671-2023-00561
Device Sequence Number1609615
Product Code JWH
UDI-Device Identifier10885862304933
UDI-Public10885862304933
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Model Number02-022-44-2013
Device Catalogue Number02-022-44-2013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date03/31/2023
Date Device Manufactured08/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Disability;
Patient SexFemale